International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 2, Part B

Dynamical analysis of a juvenile-adult model


Author(s): Abdul Munir Khirzada

Abstract: Because of the competition among populations in the world, cannibalism is practiced by a wide variety of populations. In most populations where cannibals part resources with their immolation, dependent of a size trait is observed. Using this perspective, a juvenile-adult model is developed under the assumption that adults prey juveniles and adults are bigger in size than juveniles. The model incorporates a Holling type I function that proper the intra-specific predation mount of the crowd at that the juvenile is used up, each adult, as a subordinate of the juvenile density making the model applicable to most population structures as compared to those in literature. Furthermore, the presented sufficient conditions in which the system reaches an equilibrium show the exibility of the model. In particular, we discussed the stability conditions of equilibriums.

Pages: 149-158 | Views: 14 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Abdul Munir Khirzada. Dynamical analysis of a juvenile-adult model. Int J Stat Appl Math 2022;7(2):149-158.
Call for book chapter
International Journal of Statistics and Applied Mathematics